# SDR AALA202204192923

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 67,940 hours, 25,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Encoder
- Part number: Z040H000720A
- Part serial: 10631
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 67,956 hours, 25,808 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TOP CEILING EMERGENCY EXIT LITE BY ROW 23 INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202204182923: REPLACED DECODER / ENCODER UNIT B PER AMM 23-73-47. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED. ** (CLOSED)
